# SDR C2XA06TY057

- Difficulty date: September 14, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 9,362 hours, 4,888 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 14563740603
- Condition: Corroded
- Location: Ventral
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SKIN OF VENTRAL TANK UNDERNEATH FLAME ARRESTER ATTACH BRACKET.  CUT OUT AFFECTED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER.  ALODINED AND PRIMED IAW EC 2810-01027.
